Alert archive / Washington / Small Craft Advisories in 2012

Small Craft Advisory 974, NWS Seattle, WA

April 29, 2012

NWS Seattle, WA issued this small craft advisory at Apr 29, 2012, 3:06 PM PDT. It took effect at Apr 30, 2012, 6:00 AM PDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2012, 3:06 PM PDT (22:06 UTC)
In effect from
Apr 30, 2012, 6:00 AM PDT
Expired
May 1, 2012, 8:00 AM PDT
In force
26 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

305 
WHUS76 KSEW 292206
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
306 PM PDT SUN APR 29 2012

PZZ133>135-300615-
/O.NEW.KSEW.SC.Y.0974.120430T1300Z-120501T0100Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL-
306 PM PDT SUN APR 29 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM PDT MONDAY. 

* WIND AND WAVES...SOUTHWEST WINDS INCREASING TO 15 TO 25 KNOTS ON
  MONDAY WITH WIND WAVES OF 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-150-153-156-170-173-176-300615-
/O.EXB.KSEW.SC.Y.0973.120430T1200Z-120501T0100Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
306 PM PDT SUN APR 29 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 6 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 6 PM PDT MONDAY. 

* WIND AND WAVES...SOUTHWEST WIND RISING TO 15 TO 25 KNOTS LATE TONIGHT
  AND MONDAY WITH 2 TO 4 FOOT WIND WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131-132-300615-
/O.EXT.KSEW.SC.Y.0973.120430T0000Z-120501T0100Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
306 PM PDT SUN APR 29 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PDT MONDAY...

* WIND AND WAVES...WEST WIND 15 TO 25 KNOTS THIS EVENING...THEN
  EASING. WEST WINDS INCREASING AGAIN TO 15 TO 25 KNOTS ON MONDAY.
  WIND WAVES GENERALLY 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
5 follow-up statements
643 
WHUS76 KSEW 300938
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
238 AM PDT MON APR 30 2012

PZZ131-132-301745-
/O.EXT.KSEW.SC.Y.0973.000000T0000Z-120502T0600Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
238 AM PDT MON APR 30 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT TUESDAY...

* WIND AND WAVES...WEST WIND 15 TO 30 KNOTS WITH 2 TO 5 FOOT WIND
  WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-150-153-156-170-173-176-301745-
/O.EXT.KSEW.SC.Y.0973.120430T1200Z-120501T1800Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
238 AM PDT MON APR 30 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT TUESDAY...

* WIND AND WAVES...SOUTHWEST WIND 15 TO 25 KNOTS WITH 2 TO 4 FOOT
  WIND WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-301745-
/O.EXT.KSEW.SC.Y.0974.120430T1300Z-120502T0600Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
238 AM PDT MON APR 30 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM THIS MORNING TO
11 PM PDT TUESDAY...

* WIND AND WAVES...SOUTHWEST WINDS 15 TO 25 KNOTS WITH WIND WAVES
  OF 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-301745-
/O.EXT.KSEW.SC.Y.0974.120430T1300Z-120501T0600Z/
PUGET SOUND AND HOOD CANAL-
238 AM PDT MON APR 30 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM THIS MORNING TO
11 PM PDT THIS EVENING...

* WIND AND WAVES...SOUTHWEST WINDS 15 TO 25 KNOTS WITH WIND WAVES
  OF 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-301745-
/O.CON.KSEW.SC.Y.0974.120430T1300Z-120501T0100Z/
ADMIRALTY INLET-
238 AM PDT MON APR 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO 6 PM PDT THIS EVENING...

* WIND AND WAVES...SOUTHWEST WINDS 15 TO 25 KNOTS WITH WIND WAVES
  OF 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
223 
WHUS76 KSEW 302154
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
254 PM PDT MON APR 30 2012

PZZ131-132-011000-
/O.UPG.KSEW.SC.Y.0973.000000T0000Z-120502T0600Z/
/O.NEW.KSEW.GL.W.0044.120430T2200Z-120501T1000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
254 PM PDT MON APR 30 2012

...GALE WARNING IN EFFECT UNTIL 3 AM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 3 AM PDT TUESDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WIND...WEST 25 TO 35 KNOTS.

* SEAS...WIND WAVES 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ110-011000-
/O.NEW.KSEW.RB.Y.0019.120430T2200Z-120501T2200Z/
GRAYS HARBOR BAR-
254 PM PDT MON APR 30 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT UNTIL 3 PM PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT UNTIL 3 PM PDT
TUESDAY. 

* BAR CONDITION...ROUGH WITH BREAKERS POSSIBLE.

* COMBINED SEAS...BUILDING TO 13 FEET TONIGHT.

* FIRST EBB...1 AM TUESDAY.

* SECOND EBB...115 PM TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ130-150-153-156-170-173-176-011000-
/O.EXT.KSEW.SC.Y.0973.000000T0000Z-120501T1600Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
254 PM PDT MON APR 30 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT TUESDAY...

* WIND AND WAVES...WEST WIND 20 TO 30 KNOTS WITH 3 TO 5 FOOT WIND
  WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133>135-010900-
/O.EXT.KSEW.SC.Y.0974.000000T0000Z-120501T0900Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL-
254 PM PDT MON APR 30 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT TUESDAY...

* WIND AND WAVES...15 TO 25 KNOTS WITH WIND WAVES OF 2 TO 4 FEET.
  WINDS WILL BE SOUTHWESTERLY THROUGH PUGET SOUND AND HOOD CANAL
  AS WELL AS THE NORTHERN WATERS...WITH NORTHWEST WINDS DEVELOPING
  IN ADMIRALTY INLET THIS EVENING...SEE THE FORECAST FOR DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
945 
WHUS76 KSEW 010345
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
845 PM PDT MON APR 30 2012

PZZ131-132-011145-
/O.CON.KSEW.GL.W.0044.000000T0000Z-120501T1000Z/
/O.EXB.KSEW.SC.Y.0973.120501T1000Z-120501T1800Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
845 PM PDT MON APR 30 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 11 AM PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 11 AM PDT TUESDAY. 

* WIND AND WAVES...WEST WIND 25 TO 35 KNOTS WITH 4 TO 6 FOOT WIND
  WAVES DIMINISHING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-011145-
/O.EXT.KSEW.RB.Y.0019.000000T0000Z-120502T0600Z/
GRAYS HARBOR BAR-
845 PM PDT MON APR 30 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 11 PM
PDT TUESDAY...

* BAR CONDITION...ROUGH WITH BREAKERS POSSIBLE.

* COMBINED SEAS...10 FEET TONIGHT BUILDING TO 13 FEET TUESDAY.

* FIRST EBB...1 AM TUESDAY.

* SECOND EBB...115 PM TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ133-011145-
/O.EXT.KSEW.SC.Y.0974.000000T0000Z-120502T0600Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
845 PM PDT MON APR 30 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT TUESDAY...

* WIND AND WAVES...SOUTHWEST WIND 15 TO 25 KNOTS WITH WIND WAVES
  OF 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-135-011145-
/O.EXT.KSEW.SC.Y.0974.000000T0000Z-120501T1200Z/
ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL-
845 PM PDT MON APR 30 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT TUESDAY...

* WIND AND WAVES...SOUTHWEST WIND 15 TO 25 KNOTS WITH WIND WAVES
  OF 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-150-153-156-170-173-176-011145-
/O.CON.KSEW.SC.Y.0973.000000T0000Z-120501T1600Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
845 PM PDT MON APR 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

* WIND AND WAVES...WEST WIND 20 TO 30 KNOTS WITH 3 TO 5 FOOT 
  WIND WAVES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
079 
WHUS76 KSEW 010935
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
235 AM PDT TUE MAY 1 2012

PZZ131-132-011745-
/O.CAN.KSEW.GL.W.0044.000000T0000Z-120501T1000Z/
/O.EXT.KSEW.SC.Y.0973.120501T0935Z-120502T0000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
235 AM PDT TUE MAY 1 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE GALE
WARNING. 

* WIND AND WAVES...WEST WIND 15 TO 25 KNOTS WITH 2 TO 4 FOOT WIND
  WAVES THROUGH THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-011045-
/O.CAN.KSEW.SC.Y.0974.000000T0000Z-120501T1200Z/
ADMIRALTY INLET-
235 AM PDT TUE MAY 1 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

PZZ150-153-156-170-173-176-011745-
/O.EXT.KSEW.SC.Y.0973.000000T0000Z-120501T1500Z/
/O.NEW.KSEW.SW.Y.0038.120501T1500Z-120502T0600Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
235 AM PDT TUE MAY 1 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM PDT THIS
MORNING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 8 AM
THIS MORNING TO 11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 8 AM THIS
MORNING TO 11 PM PDT THIS EVENING. 

* WIND AND WAVES...WEST WIND 15 TO 25 KNOTS WITH 2 TO 4 FOOT WIND
  WAVES WILL DIMINISH THIS MORNING.

* SEAS/SWELLS...WEST SWELL OF 10-12 FEET WILL CONTINUE INTO THIS
  EVENING...THEN DIMINISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING
AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ130-011745-
/O.EXT.KSEW.SC.Y.0973.000000T0000Z-120501T1500Z/
/O.NEW.KSEW.SW.Y.0038.120501T1500Z-120502T0000Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
235 AM PDT TUE MAY 1 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM PDT THIS
MORNING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 8 AM
THIS MORNING TO 5 PM PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 8 AM THIS
MORNING TO 5 PM PDT THIS AFTERNOON. 

* WIND AND WAVES...WEST WIND 15 TO 25 KNOTS WITH 2 TO 4 FOOT WIND
  WAVES WILL DIMINISH THIS MORNING.

* SEAS/SWELLS...WEST SWELL OF 10-12 FEET WILL CONTINUE INTO THIS
  AFTERNOON...THEN DIMINISH.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING
AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ133-135-011500-
/O.EXT.KSEW.SC.Y.0974.000000T0000Z-120501T1500Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
PUGET SOUND AND HOOD CANAL-
235 AM PDT TUE MAY 1 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM PDT THIS
MORNING...

* WIND AND WAVES...SOUTHWEST WIND 15 TO 25 KNOTS WITH WIND WAVES 
  OF 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-011745-
/O.CON.KSEW.RB.Y.0019.000000T0000Z-120502T0600Z/
GRAYS HARBOR BAR-
235 AM PDT TUE MAY 1 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
11 PM PDT THIS EVENING...

* BAR CONDITION...ROUGH WITH BREAKERS POSSIBLE.

* COMBINED SEAS...12 FEET TODAY FALLING BELOW 10 FEET AFTER
  MIDNIGHT TONIGHT.

* FIRST EBB...115 PM TODAY.

* SECOND EBB...2 AM WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$


WWW.WEATHER.GOV/SEATTLE
993 
WHUS76 KSEW 011505
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
805 AM PDT TUE MAY 1 2012

PZZ150-153-156-170-173-176-012200-
/O.CAN.KSEW.SW.Y.0038.000000T0000Z-120502T0600Z/
/O.EXP.KSEW.SC.Y.0973.000000T0000Z-120501T1500Z/
/O.NEW.KSEW.SC.Y.0975.120501T1505Z-120501T2200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
805 AM PDT TUE MAY 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

THE NATIONAL WEATHER SERVICE IN SEATTLE CONTINUES THE SMALL CRAFT
ADVISORIES...WHICH ARE IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON.

* WIND AND WAVES...WEST WIND 15 TO 25 KNOTS WITH 2 TO 4 FOOT WIND
  WAVES WITH A WESTERLY SWELL AROUND 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-012200-
/O.CAN.KSEW.SW.Y.0038.000000T0000Z-120502T0000Z/
/O.EXP.KSEW.SC.Y.0973.000000T0000Z-120501T1500Z/
/O.NEW.KSEW.SC.Y.0975.120501T1505Z-120501T2200Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
805 AM PDT TUE MAY 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

THE NATIONAL WEATHER SERVICE IN SEATTLE CONTINUES THE SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON.

* WIND AND WAVES...WEST WIND 15 TO 25 KNOTS WITH 2 TO 4 FOOT WIND
  WAVES WILL DIMINISH THIS MORNING. WEST SWELL AROUND 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-135-012200-
/O.EXP.KSEW.SC.Y.0974.000000T0000Z-120501T1500Z/
/O.EXB.KSEW.SC.Y.0973.000000T0000Z-120501T2200Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
PUGET SOUND AND HOOD CANAL-
805 AM PDT TUE MAY 1 2012

...SMALL CRAFT ADVISORY CONTINUES UNTIL 3 PM PDT THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. 

* WIND AND WAVES...SOUTHWEST WIND 15 TO 25 KNOTS WITH WIND WAVES 
  OF 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131-132-012200-
/O.EXT.KSEW.SC.Y.0973.000000T0000Z-120501T2200Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
805 AM PDT TUE MAY 1 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WIND AND WAVES...WEST WIND 15 TO 25 KNOTS WITH 2 TO 4 FOOT 
  WIND WAVES THROUGH THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-012315-
/O.CON.KSEW.RB.Y.0019.000000T0000Z-120502T0600Z/
GRAYS HARBOR BAR-
805 AM PDT TUE MAY 1 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
11 PM PDT THIS EVENING...

* BAR CONDITION...ROUGH WITH BREAKERS POSSIBLE.

* COMBINED SEAS...12 FEET TODAY FALLING BELOW 10 FEET AFTER 
  MIDNIGHT TONIGHT. 

* FIRST EBB...115 PM TODAY.

* SECOND EBB...2 AM WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Apr 29, 9:30 AM PDT, 5 hours 36 minutes earlier.

Area forecast discussion, Apr 29, 9:30 AM PDT, 5 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
930 AM PDT SUN APR 29 2012

.SYNOPSIS...A WEAK UPPER RIDGE WILL MOVE EAST OF THE CASCADES TODAY
AND FLATTEN. CLOUDY SKIES AND AREAS OF MORNING DRIZZLE SHOULD GIVE
WAY TO PARTLY SUNNY SKIES THIS AFTERNOON. A PACIFIC FRONTAL SYSTEM
WILL SPREAD RAIN ACROSS WESTERN WASHINGTON TONIGHT AND MONDAY...AND
AN UPPER TROUGH WILL BRING COOL SHOWERY WEATHER LATE MONDAY THROUGH
WEDNESDAY. ANOTHER FRONTAL SYSTEM WILL BRING MORE RAIN THURSDAY AND
SHOWERS ON FRIDAY.

&&

.SHORT TERM...A WEAK UPPER RIDGE OVER THE PAC NW WILL MOVE EAST AND
FLATTEN OUT TODAY. BY THIS AFTN...THIS WILL ESSENTIALLY LEAD TO
ZONAL WESTERLY FLOW ALOFT. PRESSURE GRADIENTS ARE PRETTY FLAT THIS
MORNING OVER WRN WA...THOUGH THE 12Z KUIL SOUNDING SHOWED A MOIST
AIR MASS EXTENDING UP OVER 7000 FT MSL. ABUNDANT THICK LOW CLOUDS
COVER THE LOWLANDS THIS MORNING WITH SPOTTY AREAS OF DRIZZLE.
INDICATIONS REMAIN THAT THE LOW CLOUDS WILL SCATTER A BIT THIS
AFTN...ALLOWING A FEW PEEPS OF SUNSHINE TO OCCASIONALLY BEAM THROUGH
A GRAY SKY. BY LATE AFTN THOUGH...HIGH CLOUDS WILL THICKEN QUICKLY
AND BECOME MORE OPAQUE...SO LOOKING AT ONLY A NARROW WINDOW OF TIME
THROUGH WHICH THE SUN MAY PEAK. DRIZZLE SHOULD NO LONGER BE A
LOWLAND CONCERN THIS AFTN...BUT DEEP MOISTURE AND A LITTLE ONSHORE
FLOW THIS AFTN WILL CAUSE LIGHT SHOWERS TO DEVELOP OVER THE MTNS.
THE CURRENT FORECAST IS IN GOOD SHAPE WITH NO FORECAST UPDATES
EXPECTED THIS MORNING.      HANER

REST OF SHORT TERM DISCUSSION FROM PREVIOUS...
A FRONTAL SYSTEM IN THE WESTERLIES...CURRENTLY CROSSING 140W...WILL
MOVE INTO THE PACIFIC NORTHWEST TONIGHT. PRECIPITATION SHOULD SPREAD
ACROSS THE ENTIRE FORECAST AREA TO THE CASCADE CREST BY LATE
TONIGHT. THE FRONT WILL MOVE THROUGH THE AREA MIDDAY MONDAY.
PRECIPITATION WILL BECOME SHOWERY MONDAY AFTERNOON AND CONTINUE
THROUGH MONDAY NIGHT AS THE UPPER TROUGH FOLLOWS THE FRONT INTO THE
AREA. BREEZY CONDITIONS WILL DEVELOP LATE MONDAY OR MONDAY NIGHT AS
SURFACE HIGH PRESSURE BUILDS FROM THE SOUTHWEST...AND A PUGET SOUND
CONVERGENCE ZONE WILL DEVELOP. WESTERLY FLOW FOLLOWING THE FRONT
WILL MAINTAIN DECENT PRECIPITATION RATES ALONG THE WEST SLOPES OF
THE CASCADES.

A SECOND UPPER TROUGH WILL MOVE QUICKLY OVER THE REGION ON TUESDAY
AND THEN MOVE EAST OF THE CASCADES TUESDAY NIGHT. ONSHORE FLOW WILL
CONTINUE AS THE AIR MASS COOLS FURTHER. THE SHOWERY WEATHER WILL
CONTINUE AND THE CONVERGENCE ZONE -- WHICH WILL PROBABLY FIRST
DEVELOP LATE MONDAY -- SHOULD KEEP GOING ALL THE WAY THROUGH TUESDAY
NIGHT.

THE FRONTAL SYSTEM ARRIVING TONIGHT IS CARRYING LOTS OF MOISTURE...
AND THE MODELS HAVE BEEN TRENDING UPWARD WITH PRECIPITATION AMOUNTS.
STORM TOTAL PRECIPITATION TONIGHT THROUGH MONDAY NIGHT WILL RANGE
FROM 1.5 TO 3.5 INCHES IN THE CASCADES...1 TO 2.5 INCHES IN THE
OLYMPICS...AND UP TO 1 INCH OVER THE LOWLANDS. THE SNOW LEVEL WILL
START AROUND 6000 FT...FALL TO AROUND 4000 FT BEHIND THE COLD FRONT
MONDAY NIGHT AND THEN TO AROUND 3000 FT ON TUESDAY.

OBVIOUSLY THIS WILL DRIVE RISES ON RIVERS ESPECIALLY FROM THE
SNOQUALMIE RIVER NORTHWARD...BUT GUIDANCE FROM THE NORTHWEST RIVER
FORECAST CENTER DOES NOT SHOW ANY RIVER GETTING VERY CLOSE TO FLOOD
STAGE. AND IT SHOULD BE NOTED THAT RIVER FLOODING IN WESTERN
WASHINGTON AFTER MARCH IS QUITE RARE. ANOTHER THING WE WILL NEED TO
CONSIDER FOR THE CASCADES MONDAY NIGHT AND TUESDAY IS A WINTER
WEATHER ADVISORY.   MCDONNAL

.LONG TERM...FROM PREVIOUS DISCUSSION...WEAK UPPER RIDGE WILL MOVE
OVER WESTERN WASHINGTON WEDNESDAY FOR A RELATIVE BREAK IN THE
WEATHER. THEN ANOTHER FRONTAL SYSTEM WILL SPREAD ANOTHER ROUND OF
PRECIPITATION ACROSS THE FORECAST AREA WEDNESDAY NIGHT OR THURSDAY.
THE UPPER TROUGH WILL FOLLOW THE FRONT WITH A SHOWERY REGIME
THURSDAY NIGHT AND FRIDAY. THE TROUGH WILL MOVE EAST AND AN UPPER
RIDGE WILL PROBABLY BUILD OVER THE PACIFIC NORTHWEST ON SATURDAY.
MCDONNAL

&&

.AVIATION...HIGH PRESSURE ALOFT TODAY WILL WEAKEN TONIGHT AS A
TROUGH APPROACHES. LIGHT WLY FLOW ALOFT WILL BECOME MODERATE SW FLOW
ALOFT TONIGHT. LIGHT LOW LEVEL ONSHORE FLOW. AIR MASS IS MOIST AND
STABLE WITH LOCAL LIGHT RAIN AND DRIZZLE THIS MORNING.

CIGS OF 1-2K FT ARE WIDESPREAD THIS MORNING WITH SOME BELOW 1K FT.
BY LATE MORNING CIGS SHOULD BEGIN TO SLOWLY LIFT TO 2-3K FT THEN
BECOME BKN-OVC VFR 4-6K FT THIS AFTERNOON.

A FRONT APPROACHING FROM OFFSHORE TONIGHT WILL SPREAD RAIN INTO THE
AREA AFTER 06Z TONIGHT.

KSEA...MVFR CIGS THIS MORNING WILL SLOWLY START TO LIFT LATER THIS
MORNING...EVENTUALLY TO VFR BKN-OVC AROUND 4K FT IN THE AFTERNOON.
GRADIENTS SUPPORT LIGHT...OR NW WIND LESS THAN 5 KT THIS MORNING.
WIND SHOULD BECOME SOUTHERLY 5-8 KT IN THE AFTERNOON. DTM

&&

.MARINE...WESTERLY ONSHORE FLOW WILL INCREASE TODAY WITH 15-25 KT
LIKELY IN THE CENTRAL AND EAST STRAIT IN THE LATE AFTERNOON AND
EVENING HOURS. A SMALL CRAFT IS UP FOR THIS AREA LATE TODAY AND
TONIGHT.

A FRONT WILL CROSS THE WATERS ON MONDAY INDUCING STRONGER ONSHORE
FLOW MONDAY AFTERNOON THROUGH TUESDAY. SMALL CRAFT ADVISORY WINDS
ARE LIKELY OVER ALL AREAS...ESPECIALLY IN THE POST FRONTAL ONSHORE
FLOW. WINDS IN THE STRAIT COULD APPROACH GALE FORCE.

WINDS WILL BE LIGHTER ON WEDNESDAY AS HIGH PRESSURE BUILDS. ANOTHER
FRONT ARRIVES ABOUT THURSDAY. CHB/DTM

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...SMALL CRAFT ADVISORY CENTRAL AND EAST STRAIT.

&&

YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML.

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 2:54 AM PDTSmall Craft AdvisorySEW66 hr
Apr 29, 3:58 PM PDTWinter Weather AdvisorySEW35 hr

Nearby

Small Craft Advisories in Washington, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.